A note on the amplitude modulation of symmetric regularized long-wave equation with quartic nonlinearity

dc.authorid0000-0001-8590-3396
dc.contributor.authorDemiray, Hilmien_US
dc.date.accessioned2015-01-15T23:02:03Z
dc.date.available2015-01-15T23:02:03Z
dc.date.issued2012-12
dc.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.departmentIşık University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.description.abstractWe study the amplitude modulation of a symmetric regularized long-wave equation with quartic nonlinearity through the use of the reductive perturbation method by introducing a new set of slow variables. The nonlinear Schrodinger (NLS) equation with seventh order nonlinearity is obtained as the evolution equation for the lowest order term in the perturbation expansion. It is also shown that the NLS equation with seventh order nonlinearity assumes an envelope type of solitary wave solution.en_US
dc.description.versionPublisher's Versionen_US
dc.description.versionAuthor Post Printen_US
dc.identifier.citationDemiray, H. (2012). A note on the amplitude modulation of symmetric regularized long-wave equation with quartic nonlinearity. Journal of Engineering Mathematics, 77(1), 181-186. doi:10.1007/s10665-012-9538-0en_US
dc.identifier.doi10.1007/s10665-012-9538-0
dc.identifier.endpage186
dc.identifier.issn0022-0833
dc.identifier.issn1573-2703
dc.identifier.issue1
dc.identifier.scopus2-s2.0-84867990044
dc.identifier.scopusqualityQ2
dc.identifier.startpage181
dc.identifier.urihttps://hdl.handle.net/11729/430
dc.identifier.urihttp://dx.doi.org/10.1007/s10665-012-9538-0
dc.identifier.volume77
dc.identifier.wosWOS:000310226500013
dc.identifier.wosqualityQ2
dc.indekslendigikaynakWeb of Scienceen_US
dc.indekslendigikaynakScopusen_US
dc.indekslendigikaynakScience Citation Index Expanded (SCI-EXPANDED)en_US
dc.institutionauthorDemiray, Hilmien_US
dc.institutionauthorid0000-0001-8590-3396
dc.language.isoenen_US
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.publisherSpringeren_US
dc.relation.ispartofJournal of Engineering Mathematicsen_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectNonlinear Schrödinger equationen_US
dc.subjectSolitary wavesen_US
dc.subjectSymmetric regularized wave equationen_US
dc.subjectIon-acoustic-wavesen_US
dc.subjectHigher-order termsen_US
dc.subjectWater-wavesen_US
dc.subjectTubesen_US
dc.subjectKorteweg-de Vries equationen_US
dc.subjectSolitonsen_US
dc.subjectWater wavesen_US
dc.subjectDinger equationen_US
dc.subjectEvolution equationsen_US
dc.subjectNLS equationsen_US
dc.subjectNon-Linearityen_US
dc.subjectPerturbation expansionsen_US
dc.subjectReductive perturbation methodsen_US
dc.subjectRegularized long wave equationen_US
dc.subjectSolitary wave solutionen_US
dc.subjectAmplitude modulationen_US
dc.subjectNonlinear equationsen_US
dc.subjectControl nonlinearitiesen_US
dc.titleA note on the amplitude modulation of symmetric regularized long-wave equation with quartic nonlinearityen_US
dc.typeArticleen_US
dspace.entity.typePublication

Dosyalar

Orijinal paket
Listeleniyor 1 - 2 / 2
Küçük Resim Yok
Ä°sim:
430.pdf
Boyut:
130.53 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Publisher's Version
Yükleniyor...
Küçük Resim
Ä°sim:
430.pdf.pdf
Boyut:
130.15 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Author Post Print